DSpace Repository

Hardy-type inequalities for matrix operators

Show simple item record

dc.contributor.author Shaimardan, S.
dc.contributor.author Shalgynbaeva, S.
dc.date.accessioned 2020-12-03T13:27:47Z
dc.date.available 2020-12-03T13:27:47Z
dc.date.issued 2017
dc.identifier.isbn DOI: 10.31489/2017M4/63-72
dc.identifier.uri http://dspace.enu.kz/handle/data/18560
dc.description.abstract We establish necessary and sufficient conditions the validity of the discrete Hardy-type inequality (Sigma(infinity)(i=1)(Sigma(infinity)(j=1) a(i,j) f(j))(q) u(i)(q))(1/q) <= (Sigma(infinity)(i=1) f(i)(p)v(i)(p))(1/p) , f = {f(i)}(i=1)(infinity) >= 0, with 0 < p <= q < infinity and 0 < p <= 1, where the matrices (a(i,j)) is an arbitrary matrix and the entries of the matrix (a(i,j)) >= 0 such that a(i,j) is non-increasing in the second index. Also some further results are pointed out on the cone of monotone sequences. Moreover, we give that the applications of the main results for the non-negative and triangular matrices (a(i,j) >= 0 for 1 <= j <= i and a (i,j) = 0 for i < j). ru_RU
dc.language.iso en ru_RU
dc.publisher Bulletin of the Karaganda university - Mathematics ru_RU
dc.relation.ispartofseries Volume 88, Issue 4;Pages 63-72
dc.subject inequality ru_RU
dc.subject weighted sequences ru_RU
dc.subject matrix operators ru_RU
dc.subject integral ru_RU
dc.title Hardy-type inequalities for matrix operators ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account